# SDR MWEA97323

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 102-112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, STA XRS 102 AND 112 RT WING AFT SPAR UP CAP EXFOLIATION CORROSION.  MAINT REPAIRED IAW DAC DRWG RO9570041.
